HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Sharp blow-up for semilinear wave equations with non-compactly supported data

Files in This Item:
pre967.pdf88.44 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84114

Title: Sharp blow-up for semilinear wave equations with non-compactly supported data
Authors: Takamura, Hiroyuki Browse this author
Uesaka, Hiroshi Browse this author
Wakasa, Kyouhei Browse this author
Keywords: blow-up
semilinear wave equations
Issue Date: 3-Sep-2010
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 967
Start Page: 1
End Page: 7
Abstract: This paper corrects Asakura's observation on semilinear wave equations with non-compactly supported data by showing a sharp blow-up theorem for classical solutions. We know that there is no global in time solution for any power nonlinearity if the spatial decay of the initial data is weak, in spite of nite propagation speed of the linear wave. Our theorem clari es the nal criterion on such a phenomenon.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69774
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University